American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Arthur W. Apter, Stephen C. Jackson and Benedikt Löwe. Cofinality and measurability of the first three uncountable cardinals. Trans. Amer. Math. Soc. 365 (2013) 59-98.
Abstract, references, and article information   
View Article: PDF

[2] Saharon Shelah. Modules and Infinitary Logics. Contemporary Mathematics 576 (2012) 305-316.
Book volume table of contents   
View Article: PDF

[3] Howard Becker. Representing pointsets as unions of Borel sets. Proc. Amer. Math. Soc. 139 (2011) 4137-4141. MR 2823058.
Abstract, references, and article information   
View Article: PDF

[4] Jindřich Zapletal. Descriptive set theory and definable forcing. Memoirs of the AMS 167 (2004) MR 2023448.
Book volume table of contents   

[5] Benedikt Löwe and Philipp Rohde. Games of length $\omega\cdot 2$. Proc. Amer. Math. Soc. 130 (2002) 1247-1248. MR 1873804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andreas Blass. Specker's theorem for Nöbeling's group. Proc. Amer. Math. Soc. 130 (2002) 1581-1587. MR 1887001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ralf-Dieter Schindler. Coding into $K$ by reasonable forcing. Trans. Amer. Math. Soc. 353 (2001) 479-489. MR 1804506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Arthur W. Apter, James M. Henle and Stephen C. Jackson. The calculus of partition sequences, changing cofinalities, and a question of Woodin. Trans. Amer. Math. Soc. 352 (2000) 969-1003. MR 1695015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Steve Jackson. A computation of $\delta ^1_5$. Memoirs of the AMS 140 (1999) MR 1606035.
Book volume table of contents   

[10] Rodney G. Downey and Richard A. Shore. There is no degree invariant half-jump. Proc. Amer. Math. Soc. 125 (1997) 3033-3037. MR 1401736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Howard Becker. Representing projective sets as unions of Borel sets . Proc. Amer. Math. Soc. 123 (1995) 883-886. MR 1224612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marion Scheepers. A direct proof of a theorem of Telg\'arsky . Proc. Amer. Math. Soc. 123 (1995) 3483-3485. MR 1273523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Qi Feng. Homogeneity for open partitions of pairs of reals . Trans. Amer. Math. Soc. 339 (1993) 659-684. MR 1113695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Steve Jackson. An unboundedness property for norms of length $\geq \omega\sb 2$ . Proc. Amer. Math. Soc. 109 (1990) 487-491. MR 955997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Steve Jackson. A new proof of the strong partition relation on $\omega\sb 1$ . Trans. Amer. Math. Soc. 320 (1990) 737-745. MR 972702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Steve Jackson. $AD$ and the very fine structure of $L\left( \mathbb{R} \right)$. Bull. Amer. Math. Soc. 21 (1989) 77-81. MR 980305.
Abstract, references, and article information   
View Article: PDF

[17] Donald A. Martin and John R. Steel. A proof of projective determinacy . J. Amer. Math. Soc. 2 (1989) 71-125. MR 955605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yo Matsubara. Variations of cub filter on $\mathcal{P}\sb \kappa\lambda$ . Proc. Amer. Math. Soc. 102 (1988) 1009-1017. MR 934884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Howard Becker. Inner model operators and the continuum hypothesis . Proc. Amer. Math. Soc. 96 (1986) 126-129. MR 813824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alexander S. Kechris and Robert M. Solovay. On the relative consistency strength of determinacy hypotheses . Trans. Amer. Math. Soc. 290 (1985) 179-211. MR 787961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Howard Becker. A property equivalent to the existence of scales . Trans. Amer. Math. Soc. 287 (1985) 591-612. MR 768727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Alexander S. Kechris. Determinacy with complicated strategies . Proc. Amer. Math. Soc. 94 (1985) 333-336. MR 784188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robert J. Mignone. The ultrafilter characterization of huge cardinals . Proc. Amer. Math. Soc. 90 (1984) 585-590. MR 733411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Howard Becker. A technique for proving uniformity . Proc. Amer. Math. Soc. 90 (1984) 103-106. MR 722425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Donald A. Martin, Yiannis N. Moschovakis and John R. Steel. The extent of definable scales. Bull. Amer. Math. Soc. 6 (1982) 435-440. MR 648528.
Abstract, references, and article information   
View Article: PDF

[26] John R. Steel and Robert Van Wesep. Two consequences of determinacy consistent with choice . Trans. Amer. Math. Soc. 272 (1982) 67-85. MR 656481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] E. L. Bull and E. M. Kleinberg. A consistent consequence of AD . Trans. Amer. Math. Soc. 247 (1979) 211-226. MR 517692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1